# SDR IPXA11666016

- Difficulty date: April 1, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 38,311 hours, 11,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587657
- Condition: Dented
- Location: Bs 833-930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD FLOOR PANEL FOUND 8 DENTS AND 7 PUNCTURES AT STA 833 TO 930 LBL 55 TO LBL 77.   FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
